Alert archive / West Virginia / Flash Flood Warnings in 2022

Flash Flood Warning 29, NWS Charleston, WV

June 26, 2022Raleigh County, Wyoming County, West Virginia

NWS Charleston, WV issued this flash flood warning at Jun 26, 2022, 10:08 AM EDT for Raleigh County, Wyoming County, West Virginia. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2022, 10:08 AM EDT (14:08 UTC)
Expired
Jun 26, 2022, 4:15 PM EDT
In force
6 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Raleigh County, WV, Wyoming County, WV

The radar

The Charleston,WV radar (KRLX), 92 km from the middle of the area, began a volume at 14:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 10:45 AM EDTFLASH FLOOD3.3 Ssw Coal City, WVLEGO ROAD IS FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 2.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2022-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 76 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2022-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
76 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
1052 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

279 
WGUS51 KRLX 261408
FFWRLX
WVC081-109-261715-
/O.NEW.KRLX.FF.W.0029.220626T1408Z-220626T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
1008 AM EDT Sun Jun 26 2022

The National Weather Service in Charleston has issued a

* Flash Flood Warning for...
  South Central Raleigh County in southeastern West Virginia...
  East Central Wyoming County in southern West Virginia...

* Until 115 PM EDT.

* At 1008 AM EDT, emergency management reported thunderstorms 
  producing heavy rain across the warned area. Coal City road near 
  Princewick is flooded. Between 1.5 and 2 inches of rain have 
  fallen. Flash flooding is already occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Emergency management reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Mullens, Sophia, Coal City, Crab Orchard, Lester, Rhodell, 
  Josephine, Maben and Ghent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3777 8128 3761 8106 3759 8110 3759 8111
      3759 8112 3760 8114 3758 8120 3755 8120
      3754 8120 3753 8121 3752 8121 3750 8126
      3763 8143

FLASH FLOOD...OBSERVED

$$

SL
4 follow-up statements
785 
WGUS71 KRLX 261452
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
1052 AM EDT Sun Jun 26 2022

WVC081-109-261715-
/O.CON.KRLX.FF.W.0029.000000T0000Z-220626T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Raleigh WV-Wyoming WV-
1052 AM EDT Sun Jun 26 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM EDT THIS 
AFTERNOON FOR SOUTH CENTRAL RALEIGH AND EAST CENTRAL WYOMING 
COUNTIES...

At 1052 AM EDT, emergency management reported thunderstorms 
producing heavy rain across the warned area. Between 1.5 and 2 
inches of rain have fallen. Flash flooding is already occurring. 
Coal City Road near Princewick is flooding as is Lego Road near Lego.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Emergency management reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Mullens, Sophia, Coal City, Crab Orchard, Lester, Rhodell, 
  Josephine, Maben and Ghent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3777 8128 3761 8106 3759 8110 3759 8111
      3759 8112 3760 8114 3758 8120 3755 8120
      3754 8120 3753 8121 3752 8121 3750 8126
      3763 8143

FLASH FLOOD...OBSERVED

$$

SL
336 
WGUS51 KRLX 261706
FFWRLX
WVC081-109-262015-
/O.EXT.KRLX.FF.W.0029.000000T0000Z-220626T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
106 PM EDT Sun Jun 26 2022

The National Weather Service in Charleston has extended the

* Flash Flood Warning for...
  South Central Raleigh County in southeastern West Virginia...
  East Central Wyoming County in southern West Virginia...

* Until 415 PM EDT.

* At 106 PM EDT, emergency management reported heavy rain and 
  flooding from thunderstorms that occurred earlier. Additional 
  light rain is expected this afternoon. Between 1.5 and 2.5 inches 
  of rain have fallen. Flash flooding is already occurring. Coal 
  City Road near Princewick is flooded as is Lego Road near Lego.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Emergency management reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Mullens, Sophia, Coal City, Crab Orchard, Lester, Rhodell, 
  Josephine, Maben and Ghent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3777 8128 3761 8106 3759 8110 3759 8111
      3759 8112 3760 8114 3758 8120 3755 8120
      3754 8120 3753 8121 3752 8121 3750 8126
      3763 8143

FLASH FLOOD...OBSERVED

$$

SL
128 
WGUS71 KRLX 261855
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
255 PM EDT Sun Jun 26 2022

WVC081-109-262015-
/O.CON.KRLX.FF.W.0029.000000T0000Z-220626T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Raleigh WV-Wyoming WV-
255 PM EDT Sun Jun 26 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM EDT THIS 
AFTERNOON FOR SOUTH CENTRAL RALEIGH AND EAST CENTRAL WYOMING 
COUNTIES...

At 255 PM EDT, emergency management reported thunderstorms producing 
heavy rain across the warned area. Between 1.5 and 2 inches of rain 
have fallen. Flash flooding is already occurring. Coal city Road 
near Princewick is flooded as is Lego Road near Lego.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Emergency management reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Mullens, Sophia, Coal City, Crab Orchard, Lester, Rhodell, 
  Josephine, Maben and Ghent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3777 8128 3761 8106 3759 8110 3759 8111
      3759 8112 3760 8114 3758 8120 3755 8120
      3754 8120 3753 8121 3752 8121 3750 8126
      3763 8143

FLASH FLOOD...OBSERVED

$$

SL
722 
WGUS71 KRLX 262006
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
406 PM EDT Sun Jun 26 2022

WVC081-109-262016-
/O.EXP.KRLX.FF.W.0029.000000T0000Z-220626T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Raleigh WV-Wyoming WV-
406 PM EDT Sun Jun 26 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 415 PM EDT THIS AFTERNOON FOR 
SOUTH CENTRAL RALEIGH AND EAST CENTRAL WYOMING COUNTIES...

The heavy rain has ended and flood waters have receded. Flooding is 
no longer expected to pose a threat. Please continue to heed 
remaining road closures.

LAT...LON 3777 8128 3761 8106 3759 8110 3759 8111
      3759 8112 3760 8114 3758 8120 3755 8120
      3754 8120 3753 8121 3752 8121 3750 8126
      3763 8143

$$

FMK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 8:09 AM EDT, 1 hour 59 minutes earlier.

Area forecast discussion, Jun 26, 8:09 AM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
809 AM EDT Sun Jun 26 2022

.SYNOPSIS...
Chance for showers and storms increases this afternoon and
evening, ahead and along a cold front. High pressure for much
of the work week. Another front arrives next weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 800 AM Sunday...

Made some significant updates to reflect more coverage of
precipitation this morning associated with a passing mid-level
wave. Subsidence behind this wave should yield a lull in
precipitation for several hours into early this afternoon, with
a relative minimum in cloud cover allowing for some decent
surface heating. This may be somewhat constrained by additional
low level cloud cover forming in cooler outflow from storms that
decayed over Ohio early this morning. Did reduce forecast high
temperatures by a degree or so for this afternoon to reflect
this.

As of 322 AM Sunday...

Surface high pressure shifts east, allowing a cold front to approach
from the west this evening. Meanwhile, chance PoPs will increase
this morning in response of a mid-level wave, moving into our area
from the west. This feature will bring showers or storms to the
Middle Ohio Valley and portions of WV this morning. Most of this
convection will be decaying upon arrival though.

Diurnal heating and high low level moisture will contribute to
unstable conditions resulting in strong convection this afternoon
and evening ahead of the approaching cold front. The front will
arrive to the OH River around 00Z this evening and cross east
during the overnight hours.

The primary threats with this activity will be damaging wind gusts
along with locally very heavy rain. SPC currently has the entire
forecast area outlooked in a marginal risk for severe thunderstorms
with damaging winds being the main threat. Meanwhile, WPC has the
entire area under a marginal risk for excessive rainfall,
suggesting isolated flooding will be possible.

Despite of expected clouds cover, temperatures this afternoon will
remain above normal, generally in the upper 80s lowlands, ranging
into the lower 70s higher elevations. Near normal temperatures are
expected tonight with fresher airmass filtering behind the
front.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
As of 410 AM Sunday...

The aforementioned cold front is expected to clear the area
early Monday morning. While precipitation may linger over the
mountains through the morning, surface high pressure and drier
air building in from the west are expected to bring dry
conditions to the rest of the CWA. Any residual showers over the
mountains should come to an end Monday afternoon as high
pressure builds further east into the area.

Monday night through Tuesday night, an upper level trough will be
present overhead, though surface high pressure and a dry air
mass in the lower levels are expected to maintain quiet weather
across the area.

Below normal temperatures will follow the cold front, with highs on
Monday expected to be in the mid to upper 70s across the lowlands,
and low 60s to 70s in the mountains. Temperatures warm by a few
degrees for Tuesday, rising to upper 70s to low 80s in the lowlands
and mid 60s to 70s in the mountains. Overnight temperatures in the
lowlands are projected to be in the low to mid 50s Monday night,
then mid 50s to around 60s for Tuesday night. Across the mountains,
lows should bottom out in the upper 40s to low 50s Monday night, and
low to mid 50s for Tuesday night.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
As of 410 AM Sunday...

Surface high pressure begins to shift eastward out of the area mid
week as a shortwave trough passes to the north, then heights
begin to lift as upper ridging briefly builds for Thursday.
Meanwhile, dry air lingering in the low levels is expected to
maintain primarily dry conditions through Thursday.

Ridging recedes late this week as an upper trough pushes a
cold front towards the area from the northwest. Chances for
showers and storms are expected to return late week into next
weekend as moisture increases ahead of the approaching front.
Shower and storm chances are then expected to persist as the
front crosses through during the weekend.

Temperatures are projected to warm mid to late week, rising
above normal by Thursday as the upper ridge builds over the
area.

&&

.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
As of 659 AM Sunday...

Radar imagery shows areas of VFR light rain moving across the
northern half of the CWA. In addition, thunderstorms are
developing across southern portions of WV and northwest VA
moving northeast.

It will be very unstable this afternoon and evening with model
SB CAPE exceeding 3000 J/Kg, low deep layered shear, high
helicities and PWATs around 2 inches ahead of the front.
Therefore, coded VCTS at most sites due to uncertainty if sites
will be hit directly by storms.

This pose the potential for strong convective development, and
associated brief periods of IFR/LIFR visibilities under heavy
rain.

Light south to southwest winds will prevail this morning into
the afternoon hours. Strong gusts and erratic winds will be
possible near thunderstorms.

Light west to southwest flow aloft will strengthen a bit from
the southwest this afternoon.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z MONDAY...

FORECAST CONFIDENCE: High.

ALTERNATE SCENARIOS: Evolution of convection and its impacts on
TAF sites may vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       12   13   14   15   16   17   18   19   20   21   22   23
EDT 1HRLY       08   09   10   11   12   13   14   15   16   17   18   19
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    M    H    M    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M

AFTER 12Z MONDAY...
IFR possible in showers and thunderstorms tonight into Monday
morning, and in river valley fog early Tuesday morning.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...ARJ/JLB
NEAR TERM...ARJ/JP
SHORT TERM...JLB
LONG TERM...JLB
AVIATION...ARJ
Hazardous weather outlook, Jun 26, 5:21 AM EDT, 4 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
521 AM EDT Sun Jun 26 2022

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>034-039-040-515>526-270930-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne-
Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-
Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-
Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
521 AM EDT Sun Jun 26 2022

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, southwest Virginia and much of West Virginia.

.DAY ONE...Today and Tonight.

Isolated strong to severe thunderstorms will be possible this
afternoon and evening ahead of and along an approaching cold front.
The primary threat with these storms will be locally damaging wind
gusts. Heavy rainfall may also lead to localized flooding today and
tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, Jun 26, 5:24 AM EDT, 4 hours 44 minutes before
Special Weather Statement
National Weather Service Charleston WV
524 AM EDT Sun Jun 26 2022

VAZ004-261000-
Buchanan VA-
524 AM EDT Sun Jun 26 2022

...A strong thunderstorm will impact portions of west central
Buchanan County through 600 AM EDT...

At 523 AM EDT, Doppler radar was tracking a strong thunderstorm near
Big Rock, or near Grundy, moving east at 20 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Grundy, Big Rock, Vansant and Roseann.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3721 8211 3733 8227 3739 8218 3737 8204
      3727 8198
TIME...MOT...LOC 0923Z 292DEG 17KT 3732 8216

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

08
Special weather statement, Jun 26, 6:05 AM EDT, 4 hours 3 minutes before
Special Weather Statement
National Weather Service Charleston WV
605 AM EDT Sun Jun 26 2022

KYZ105-261045-
Lawrence KY-
605 AM EDT Sun Jun 26 2022

...A strong thunderstorm will impact portions of central Lawrence
County through 645 AM EDT...

At 604 AM EDT, Doppler radar was tracking a strong thunderstorm near
Webbville, or 7 miles north of Blaine, moving east at 15 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Yatesville Lake State Park and Houckville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3819 8271 3810 8262 3799 8272 3810 8291
      3812 8289 3813 8291 3816 8291
TIME...MOT...LOC 1004Z 280DEG 11KT 3814 8283

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

08
Special weather statement, Jun 26, 6:48 AM EDT, 3 hours 20 minutes before
Special Weather Statement
National Weather Service Charleston WV
648 AM EDT Sun Jun 26 2022

KYZ105-WVZ005-261115-
Lawrence KY-Wayne WV-
648 AM EDT Sun Jun 26 2022

...A strong thunderstorm will impact portions of southeastern
Lawrence and west central Wayne Counties through 715 AM EDT...

At 648 AM EDT, Doppler radar was tracking a strong thunderstorm near
Yatesville Lake State Park, moving east at 10 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Louisa, Yatesville Lake State Park, Fort Gay, Clifford, Glenhayes and
Gallup.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3817 8274 3816 8247 3796 8254 3796 8255
      3795 8256 3795 8258 3793 8258 3793 8259
      3803 8279
TIME...MOT...LOC 1048Z 283DEG 9KT 3809 8271

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

20

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:18 PM EDTSpecial Weather StatementRLXPocahontas27 min
Jun 26, 3:33 PM EDTSpecial Weather StatementRLXCabell27 min
Jun 26, 3:43 PM EDTSpecial Weather StatementRLXCabell32 min
Jun 26, 3:50 PM EDTSevere Thunderstorm WarningRLXCabell, Mason, Putnam25 min
Jun 26, 4:12 PM EDTSpecial Weather StatementRLXCabell, Putnam33 min
Jun 26, 4:28 PM EDTSpecial Weather StatementRLXWayne32 min
Jun 26, 4:44 PM EDTSpecial Weather StatementRLXPutnam31 min
Jun 26, 4:58 PM EDTSpecial Weather StatementRLXLincoln32 min
Jun 26, 5:17 PM EDTSpecial Weather StatementRLXWayne28 min
Jun 26, 5:26 PM EDTSpecial Weather StatementRLXClay, Kanawha, Lincoln34 min
Jun 26, 6:04 PM EDTSpecial Weather StatementRLXLincoln26 min
Jun 26, 6:33 PM EDTSpecial Weather StatementRLXBoone27 min
Jun 26, 7:00 PM EDTSpecial Weather StatementRLXFayette30 min

Nearby

Flash Flood Warnings in West Virginia, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.